# SDR P2EA00034

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION ON FLOORBEAM AT BS 967, FROM LBL 17 TO LBL 51.  REPAIRED FLOORBEAM UPPER FLANGE FROM LBL 36 TO LBL 50 IAW SRM 53-10-9 FIG 7.  (M)
